# SDR HALA2020110900198

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 43,685 hours, 7,036 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 33291190006
- Part serial: 03740
- Condition: Defective
- Location: Blue Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - BLUE HYD POWER ACCUMULATOR LEAKS INTERNALLY.  REMOVED & REPLACED BLUE HYD ACCUMULATOR, PER AMM 29-12-42 UP TO STEP 4D(7).  LEAK CHECK GOOD.   PENDING STEP 4D(7).  CHECK FOR AIR, 2158677.  ACCOMPLISHED REMAINING STEPS.  OK FOR SERVICE.  ACCUMULATOR, PO OFF 33-2911-9-0006 03740 ON 33-2911-9-0006 05233.
